# SDR QXEA200300895

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 4,463 hours, 5,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SEAL RETAINER SCREW AFT LOWER END OF AFT SERVICE DOOR DIMPLED AT SCREW HOLE. REPAIRED IAW HORIZON AIR EA 6-52-302.
